American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Krzysztof Ciesielski. Algebraically invariant extensions of $\sigma$-finite measures on Euclidean space . Trans. Amer. Math. Soc. 318 (1990) 261-273. MR 946422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Piotr Zakrzewski. Extensions of isometrically invariant measures on Euclidean spaces . Proc. Amer. Math. Soc. 110 (1990) 325-331. MR 1021216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] R. J. Gardner and M. Laczkovich. The Banach-Tarski theorem on polygons, and the cancellation law . Proc. Amer. Math. Soc. 109 (1990) 1097-1102. MR 1017001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Adam Kleppner. Measurable homomorphisms of locally compact groups . Proc. Amer. Math. Soc. 106 (1989) 391-395. MR 948154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. W. Hansell. Sums, products and continuity of Borel maps in nonseparable metric spaces . Proc. Amer. Math. Soc. 104 (1988) 465-471. MR 962814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jens Peter Reus Christensen and Pal Fischer. Joint continuity of measurable biadditive mappings . Proc. Amer. Math. Soc. 103 (1988) 1125-1128. MR 929436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Scot Adams. An equivalence relation that is not freely generated . Proc. Amer. Math. Soc. 102 (1988) 565-566. MR 928981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] David Ross. Measures invariant under local homeomorphisms . Proc. Amer. Math. Soc. 102 (1988) 901-905. MR 934864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Errol Caby. A note on the convolution of probability measures . Proc. Amer. Math. Soc. 99 (1987) 549-554. MR 875395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Piotr Zakrzewski. The existence of universal invariant semiregular measures on groups . Proc. Amer. Math. Soc. 99 (1987) 507-508. MR 875389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Anthony Karel Seda. On the continuity of Haar measure on topological groupoids . Proc. Amer. Math. Soc. 96 (1986) 115-120. MR 813822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. G. Dani. A note on invariant finitely additive measures . Proc. Amer. Math. Soc. 93 (1985) 67-72. MR 766529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Andrzej Pelc. The nonexistence of maximal invariant measures on abelian groups . Proc. Amer. Math. Soc. 92 (1984) 55-57. MR 749889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Russell Lyons. Erratum: ``Measure-theoretic quantifiers and Haar measure'' [Proc. Amer. Math. Soc. {\bf 86}\ (1982) no. 1, 67--70; MR0663868 (83i:43001)] . Proc. Amer. Math. Soc. 91 (1984) 329-330. MR 740197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Andrzej Pelc and Karel Prikry. On a problem of Banach . Proc. Amer. Math. Soc. 89 (1983) 608-610. MR 718982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] David Promislow. Nonexistence of invariant measures . Proc. Amer. Math. Soc. 88 (1983) 89-92. MR 691283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Christoph Bandt. Metric invariance of Haar measure . Proc. Amer. Math. Soc. 87 (1983) 65-69. MR 677233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Barthélemy Le Gac. Some properties of Borel subgroups of real numbers . Proc. Amer. Math. Soc. 87 (1983) 677-680. MR 687640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Andrzej Pelc. Semiregular invariant measures on abelian groups . Proc. Amer. Math. Soc. 86 (1982) 423-426. MR 671208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Russell Lyons. Measure-theoretic quantifiers and Haar measure . Proc. Amer. Math. Soc. 86 (1982) 67-70. MR 663868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Stanley Wagon. The use of shears to construct paradoxes in ${\bf R}\sp{2}$ . Proc. Amer. Math. Soc. 85 (1982) 353-359. MR 656101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Wolfgang Sander. A decomposition theorem . Proc. Amer. Math. Soc. 83 (1981) 553-554. MR 627689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Michel Talagrand. Some functions with a unique invariant mean . Proc. Amer. Math. Soc. 82 (1981) 253-256. MR 609661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Thomas E. Armstrong and Karel Prikry. $\kappa $-finiteness and $\kappa $-additivity of measures on sets and left invariant measures on discrete groups . Proc. Amer. Math. Soc. 80 (1980) 105-112. MR 574517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Pal Fischer and Zbigniew Słodkowski. Christensen zero sets and measurable convex functions . Proc. Amer. Math. Soc. 79 (1980) 449-453. MR 567990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] V. Kannan and S. Radhakrishneswara Raju. The nonexistence of invariant universal measures of semigroups . Proc. Amer. Math. Soc. 78 (1980) 482-484. MR 556617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Benton Jamison and Robert Sine. Unique ergodicity for certain random translations . Proc. Amer. Math. Soc. 75 (1979) 73-74. MR 529216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] William H. Graves. Universal Lusin measurability and subfamily summable families in abelian topological groups . Proc. Amer. Math. Soc. 73 (1979) 45-50. MR 512056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Peter Hahn. Haar measure for measure groupoids . Trans. Amer. Math. Soc. 242 (1978) 1-33. MR 496796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia